Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On matrices whose real linear combinations are non-singular


Authors: J. F. Adams, Peter D. Lax and Ralph S. Phillips
Journal: Proc. Amer. Math. Soc. 16 (1965), 318-322
MSC: Primary 15.45
DOI: https://doi.org/10.1090/S0002-9939-1965-0179183-6
MathSciNet review: 0179183
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 0139178 (25:2614)
  • [2] A. Hurwitz, Über die Komposition der quadratischen Formen, Math. Ann. 88 (1923), 1-25. MR 1512117
  • [3] J. Radon, Lineare Scharen orthogonalen Matrizen, Abh. Math. Sem. Univ. Hamburg 1 (1922), 1-14.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.45

Retrieve articles in all journals with MSC: 15.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179183-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society